# SDR DALA12013449008

- Difficulty date: November 18, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 50,326 hours, 39,851 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LIMITER ACTUATOR ATTACH TO STA 1510 FRAME IS CRACKED AT 2:30 POSITION.  CRACKED EMPENNAGE.  REMOVED FASTENER. NDT CRACK.  END TO END .92".  REMOVED ALL ATTACHING HARDWARE, CUT FRAM AT 1:00 POSITION RT SIDE FOR FRAME REPAIR.  HFEC. DAMAGE CONTAINED.  FORMED NEW FRAME SECTION, PICKED UP HOLES, TREATED, PRIMED AND INSTALLED FRAME SECTION IAW DWG 9911843.  INSTALLED REPAIR ANGLE AND SPLICE REPAIR. COMPLETED WORK REPAIR IAW SRM 51-30.
